# SDR JGVR20180621003

- Difficulty date: June 21, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,130 hours, 6,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE OUTBOARD EDGE AND UNDERNEATH THE RT WING UPPER AFT DRAG ANGLE, WING TO FUSELAGE FAIRING. BLENDED THE CORROSION, PERFORMED AN EDDY CURRENT AND ULTRASONIC INSPECTIONS AND SUBMITTED FOR DISPOSITION.  REPLACED THE BLENDED FASTENERS AS REQUIRED, ALODINED AND PRIMED AREA IAW ENGINEERING ORDER.  REPAIRED CORROSION LOCATED ON WING SKIN BOND ASSEMBLY ON THE RT WING AT JUNCTION OF AFT END OF FWD UPPER DRAG ANGLE AND FWD END OF MIDDLE UPPER DRAG ANGLE IAW ENGINEERING MEMO.
